MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb -safety mechanism broke.Rcc received a complaint via email.Incident or problem information incident details: after administering vaccine to client, writer attempted to deploy the safety mechanism on the needle.Safety came detached from needle and flew into adjacent wall where it came to rest on the floor.Writer disposed of used needle as it was contaminated, was unsure of whether safety mechanism touched needle so enclosed in an alcohol wipe and wrapper and brought back to chc where it was placed into a plastic container and stored in desk.Impact of incident: who was affected? patient unexpected or prolonged care? yes frequency of problem: first time.Device information device name/description: needle hypodermic safety 25ga x 1 in.Manufacturer code/model: 305916 serial or lot number: not provided expiry date: supplier/catalogue number: 308-305916 is the device retained? yes number of devices: 1 wiped, contained, labelled? wiped, double bagged (if consumable), and labelled as per instructions.Device handling hazards (when blank = hazards not specified) blood and/or body fluid contaminated.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - safety mechanism broke.One sample was received, consisting of the top portion of a safety mechanism.A visual inspection was performed, and no damage or imperfections were observed.Based on the investigation and analysis of the sample, the reported symptom is confirmed.However, without the remaining components of the actual sample for evaluation, a probable root cause could not be determined.The lot number is unknown; therefore, a device history record (dhr) review or quality notification (qn) review could not be performed.Complaints received for this device and the reported condition will continue to be tracked and trended.This information will be included in monthly trend reports and monitored for emerging patterns by our business team.
 
Event or Problem Description
No additional information was provided.

Brand Name
SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24179831
Report Number1213809-2026-00027
Device Sequence Number21327002
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305916
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown